# SDR ASAA2024013147991

- Difficulty date: January 31, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300D5
- Condition: Corroded
- Location: Frm 69 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST AFT OF R2 DOOR AND AFT OF FR69, STGR 23R BELOW FLOOR STRUCTURE EXFOLIATION CORROSION. GROUNDED - YES. REMOVED AND REPLACED SHEAR PLATE AND SUPPORT FRAME AT R2 DOOR AND AFT OF FR69, STGR 26R IAW A320 SRM 51-72-11-911-001 REV 147 AND SRM 51-72-911-002 REV 147.
